IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev MW Conf / Next MW Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Microwaves (MW) [schedule] [select]
Chair Yohei Ishikawa (Kyoto Univ.)
Vice Chair Masashi Nakatsugawa (NTT), Takao Kuki (Kokushikan Univ.), Kenjiro Nishikawa (Kagoshima Univ.)
Secretary Yo Yamaguchi (NTT), Junji Sato (Panasonic)
Assistant Ryo Ishikawa (Univ. of Electro-Comm.), Naoto Sekiya (Univ. of Yamanashi)

Conference Date Thu, Dec 17, 2015 10:00 - 17:05
Fri, Dec 18, 2015 09:00 - 17:40
Topics Students Session / Microwave Technologies 
Conference Place Katsushika Campus, Tokyo University of Science, Lecture Building 607 
Address 6-3-1 Niijuku, Katsushika-ku, Tokyo 125-8585
Transportation Guide Located an eight minutes' walk from Kanamachi Station, accessible via the JR Joban Line (local service),which goes through to the Tokyo Metro Chiyoda Line and Keisei Kanamachi Line.
http://www.tus.ac.jp/en/campus/katsushika.html
Contact
Person
Prof. Masahiro Muraguchi
Sponsors This conference is technical co-sponsored by IEEE MTT-S Japan Chapter, IEEE MTT-S Kansai Chapter and IEEE MTT-S Nagoya Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Dec 17 AM  Microwave Technologies
Chair: Shigekazu Kimura (Fujitsu Laboratories)
10:00 - 11:00
(1) 10:00-10:30 GaN Voltage-Mode Class D Power Amplifier Using Bootstrap Driver MW2015-133 Hideyuki Nakamizo, Kenji Mukai, Shintaro Shinjo (Mitsubishi Electric Corporation), Peter Asbeck (UCSD)
(2) 10:30-11:00 Development of RF Simulation for PC-HPRF Radar. MW2015-134 Takashi Shiba, Masato Watanabe, Masahiro Ishii, Manabu Akita, Takayuki Inaba (UEC)
  11:00-11:10 Break ( 10 min. )
Thu, Dec 17 AM  Students Session
Chair: Hideyuki Nakamizo (Mitsubishi Electric)
11:10 - 12:00
(3) 11:10-11:35 Analysis on Broadband Characteristics for Planar Antenna with consideration for high order modes MW2015-135 Jin Long, Akira Saitou, Ryo Ishikawa, Kazuhiko Honjo (UEC)
(4) 11:35-12:00 High Precision Optimum Load Impedance Estimation for High-Efficiency Microwave Power Amplifier by using Low-Frequency Active Multi-Harmonic Load-Pull System MW2015-136 Yao Tao, Ryo Ishikawa, Kazuhiko Honjo (UEC)
  12:00-13:00 Lunch Break ( 60 min. )
Thu, Dec 17 PM  Students Session
Chair: Kuwano Shuzo (Nihon Univ.)
13:00 - 14:15
(5) 13:00-13:25 Measurement of Complex Permittivity for Liquids by the Combination of the Open-ended Cut-off Waveguide Reflection Method and the Comparing Expression with Reference Material at UHF Band MW2015-137 Takahiro Kaneko, Kouji Shibata (Hachinohe Inst. of Tech.)
(6) 13:25-13:50 Development and Evaluation of Dry-Phantom for Cancer Therapy MW2015-138 Yuki Ito, Tetsuyuki Michiyama, Shuzo Kuwano (Nihon Univ.)
(7) 13:50-14:15 A Study on Experimental Fabrication of Microstrip Line Basic Circuit.
-- For student experiment on microwave engineering. --
MW2015-139
Yusuke Yokoi, Yusuke Kusama (NIT KC)
  14:15-14:25 Break ( 10 min. )
Thu, Dec 17 PM  Students Session
Chair: Tamio Kawaguchi (Toshiba Corp.)
14:25 - 15:40
(8) 14:25-14:50 Design of Compact Lowpass Filters Using Microstrip Stub-Loaded Coupled-Lines MW2015-140 Kohei Beppu, Zhewang Ma, Masataka Ohira (Saitama Univ.)
(9) 14:50-15:15 Design of Broad-Band Bandpass Filters with Transmission Zeros Using Short-Circuited Transmission Line Stubs MW2015-141 Ryuhi Hamano, Zhewang Ma, Masataka Ohira (Saitama Univ.), Chun-Ping Chen, Tetsuo Anada (Kanagawa Univ.)
(10) 15:15-15:40 A Single-layer Planar Filter Structure to Realize Fully Canonical Cul-de-Sac Coupling Matrix and Design of Bandpass Filters with Transmission Zeros MW2015-142 Toshiki Kato, Masataka Ohira, Zhewang Ma (Saitama Univ.)
  15:40-15:50 Break ( 10 min. )
Thu, Dec 17 PM  Students Session
Chair: Zhewang Ma (Saitama Univ.)
15:50 - 17:05
(11) 15:50-16:15 Design of Multi-Pole LTCC Elliptic-Function Filter Considering EM-Coupling MW2015-143 Masaki Yoneda, Toshio Ishizaki (Ryukoku Univ.)
(12) 16:15-16:40 Design of Broadband Lumped-Element Wilkinson Power Divider Using LC-Ladder Circuits MW2015-144 Yosuke Okada, Kawai Tadashi, Akira Enokihara (Univ. of Hyogo)
(13) 16:40-17:05 Transmission Characteristics of CRLH Rectangular Waveguides Using the Cutoff TM Mode and the Cutoff TE Mode Divided by Conductor Plane MW2015-145 Kazuya Uyama, Shigeyuki Nishimura, Hiroyuki Deguchi, Mikio Tuji (Doshisha Univ.)
Fri, Dec 18 AM  Students Session
Chair: Koushirou Kitao (NTT Docomo)
09:00 - 10:15
(14) 09:00-09:25 Application of Non-Linear Conjugate Gradient Algorithm in Expectation Maximization Algorithm for the Performance Improvement of Radio Channel Parameter Estimation MW2015-146 Yunyi Yao, Kentaro Saito, Jun-ichi Takada (Ti-Tech)
(15) 09:25-09:50 Initial parameter setting in the propagation estimation based on EM/SAGE algorithm MW2015-147 Tokio Miyake, Kentaro Saito, Jun-ichi Takada (TITech)
(16) 09:50-10:15 Indoor Power Delay Profile Modelling Considering Diffuse Scattering Process MW2015-148 Haitao Pang, Kentaro Saito, Junichi Takada (Tokyo Tech)
  10:15-10:25 Break ( 10 min. )
Fri, Dec 18 AM  Students Session
Chair: Toshio Ishizaki (Ryukoku Univ.)
10:25 - 12:05
(17) 10:25-10:50 A Study of Multi-band Bandpass Filters with Attenuation Poles Based on CRLH Transmission Line Resonators Using Distributed Constant Lines and Lumped Elements MW2015-149 Fumihiko Kurabeishi, Masatoshi Kawamata, Koji Wada (UEC)
(18) 10:50-11:15 A Miniaturized Microstrip Line Diplexer Based on LPFs using Ring Resonators and Coupled Line BPFs with Attenuation Poles MW2015-150 Koki Iwamoto, Koji Wada (UEC)
(19) 11:15-11:40 Evaluation of Transmission Loss of Transmission Line Using Unloaded Q-factors MW2015-151 Yoshihiko Kamo, Koutarou Munetou, Futoshi Kuroki (NIT, Kure College)
(20) 11:40-12:05 Consideration on Some Irregulars of Circuit Parameters in Magnetic Resonance Wireless Power Transmission Systems at kHz Frequency Bands MW2015-152 Kastsuyoshi Aoki (NIT, Kure College), Kenji Shodai (Hiroshima Univ.), Kouichi Yamanoue (Imasen Electric), Futoshi Kuroki (NIT, Kure College)
  12:05-13:20 Lunch Break ( 75 min. )
Fri, Dec 18 PM  Students Session
Chair: Tomohiko Mitani (Kyoto Univ.)
13:20 - 14:35
(21) 13:20-13:45 Study on Bowtie Antenna Arranged Near the Model of Human Body for Noninvasive Acquisition of Biological Data MW2015-153 Kazuya Hiraguri, Yoshio Nikawa, Takao Ohya (Kokushikan Univ.)
(22) 13:45-14:10 Radiation Characteristics of Microstrip Line Antenna Supported by Dielectric Pieces in UHF Frequency Bands MW2015-154 Kengo Nakajima, Kengo Kunishige, Futoshi Kuroki (NIT, Kure College)
(23) 14:10-14:35 Consideration on Microstrip Line Array Antenna in 60GHz Bands MW2015-155 Kaiji Nakahara, Futoshi Kuroki (NIT, Kure College)
  14:35-14:45 Break ( 10 min. )
Fri, Dec 18 PM  Students Session
Chair: Yusuke Kusama (NIT, Kagawa College)
14:45 - 16:00
(24) 14:45-15:10 Study on Measuring Characteristics in Human Body by Microwave Transmission MW2015-156 Kazuki Bamba, Takao Kuki, Yoshio Nikawa (Kokushikan Univ.)
(25) 15:10-15:35 Measurement of Temperature Dependent Anisotropic Permittivity in Microwave Region Hiroto Tsuboya, Masatoshi Takeda, Takashi Yamazaki, Takao Ohya, Yoshio Nikawa (Kokushikan Univ.)
(26) 15:35-16:00 Study on Microwave Heating of Titanium Particles by Electromagnetic Simulation MW2015-157 Satoshi Arimasa, Naoki Sinohara, Tomohiko Mitani (Kyoto Univ.), Keiichiro Kashimura (Chubu Univ.)
  16:00-16:10 Break ( 10 min. )
Fri, Dec 18 PM  IEEE MTT-S Japan Chapter Special Session
Chair: Futoshi Kuroki (NIT, Kure College)
16:10 - 17:40
(27) 16:10-17:00 [Special Talk]
Report on European Microwave Week 2015 MW2015-158
Tadashi Kawai (Univ. of Hyogo), Eigo Kuwata (Mitsubishi Electric), Chun-Ping Chen (Kanagawa Univ.), Tetsuya Ueda (Kyoto Inst. of Tech.), Kouji Shibata (Hachinohe Inst. of Tech.), Ryosuke Suga (Aoyama Gakuin Univ.), Naoki Shinohara (Kyoto Univ.), Masahiro Horibe (AIST)
  17:00-17:10 Break ( 10 min. )
(28) 17:10-17:40 Student Award Ceremony

Announcement for Speakers
Young Researcher's Talk (学生発表会)Each speech will have 15 minutes for presentation and 10 minutes for discussion.
General TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.
Special TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
MW Technical Committee on Microwaves (MW)   [Latest Schedule]
Contact Address Ryo Ishikawa (UEC)
TEL: +81-42-443-5788, FAX: +81-42-443-5230
E-: ric
or Yo Yamaguchi (NTT)
TEL: +81-46-859-2791, FAX: +81-46-855-1497
E-: gu 


Last modified: 2015-12-15 11:46:07


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to MW Schedule Page]   /  
 
 Go Top  Go Back   Prev MW Conf / Next MW Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan